Just wondering if anyone else still gets coumidin head from time to time. Just when I think I'm through that yucky part, they start playing around with my doses again and there it goes again. Even the slightiest change in my doses ( .5) and I get the foggy, dizzy hangover head....yuck! I've also noticed when my inr is between 3.2 and 3.7 I get spontanous bruises and gums start to hurt etc. But when I complian this to my doc and she lowers my dose, which in turn lowers my inr, it goes away, just left with coumidin head for a couple days again.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...